# SDR AALA202512124406

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 28,291 hours, 12,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE FROM ROW 26 DOWN.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED GOOD.
